| Catalog Number |
45-700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported, right side exchange with no complaint against the device.Healthcare professional later reported, "rupture".Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: a review of the device noted rupture was not observed.Additional observations noted wear abrasion, deformation and creases.
Event or Problem Description
Healthcare professional reported right side exchange with no complaint against the device.Healthcare professional later reported "rupture." the device has been explanted and replaced.